← Return to LCIS: should I take Tamoxifen?

Discussion
nycoceans (@nycoceans)

LCIS: should I take Tamoxifen?

Breast Cancer | Last Active: Feb 23, 2020 | Replies (18)

Comment receiving replies
@batm

My worst side effect is hot flashes, throughout the day and night. I lost my appetite during radiation (Sept 2018), did not regain it while on Arimedex for a short while, still don’t have much appetite, but can’t say for sure that it is the Tamoxifen at this point. Fatigue and low energy are also side effects, although not as bad as with the Arimedex.

Jump to this post


Replies to "My worst side effect is hot flashes, throughout the day and night. I lost my appetite..."

Thank you for your reply batm. Yes, I also have days of fatigue and low energy. I took Arimidex for a year and a half, then Exemestane and now Tamoxifen. I don't have the degree of side effects that I did with the first two, but they are noticeable!